A class of finite q-series
Rendiconti del Seminario Matematico della Università di Padova, Volume 75  (1986), p. 15-24
@article{RSMUP_1986__75__15_0,
     author = {Srivastava, H. M.},
     title = {A class of finite $q$-series},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {75},
     year = {1986},
     pages = {15-24},
     zbl = {0555.33001},
     mrnumber = {847654},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__75__15_0}
}
Srivastava, H. M. A class of finite $q$-series. Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986) , pp. 15-24. http://www.numdam.org/item/RSMUP_1986__75__15_0/

[1] P. Appell - J. KAMPÉ DE FÉRIET, Fonctions Hypergéométriques et Hypersphériques; Polynômes d'Hermite, Gauthier-Villars, Paris, 1926. | JFM 52.0361.13

[2] H. Exton, q-Hypergeometric Functions and Applications, Halsted Press (Ellis Horwood Ltd., Chichester), John Wiley & Sons, New York, Brisbane, Chichester and Toronto, 1983. | MR 708496 | Zbl 0514.33001

[3] G.H. Hardy, A chapter from Ramanujan's note-book, Proe. Cambridge Philos. Soc., 21 (1923), pp. 492-503. | JFM 49.0254.01

[4] J. Kampe De Pariet, Les fonctions hypergéométriques d'order supérieur à deux variables, C.R. Acad. Sci. Paris, 173 (1921), pp. 401-404. | JFM 48.1240.03

[5] P.C. Munot, On Jacobi polynomials, Proc. Cambridge Philos. Soc., 65 (1969), pp. 691-695. | MR 239151 | Zbl 0172.35401

[6] M. Shah, On the study of Kampé de Fériet functions, Mat. Vesnik, 6 (19), (34) (1982), pp. 93-97. | MR 681664 | Zbl 0507.33001

[7] L.J. Slater, Generalized Hypergeometric Functions, Cambridge Univ. Press, Cambridge, London and New York, 1966. | MR 201688 | Zbl 0135.28101

[8] H.M. Srivastava, Certain formulas involving Appell functions, Comment. Math. Univ. St. Paul., 21 (1972), fasc. 1, pp. 73-99. | MR 320379 | Zbl 0218.33003

[9] H.M. Srivastava - R. Panda, An integral representation for the product of two Jacobi polynomials, J. London Math. Soc. (2), 12 (1976), pp. 419-425. | MR 404726 | Zbl 0304.33015